A Defense of the Single Tax Principle
Harry Gunnison Brown
Additional contact information
Harry Gunnison Brown: University of Missouri
The ANNALS of the American Academy of Political and Social Science, 1936, vol. 183, issue 1, 63-69
Date: 1936
References: Add references at CitEc
Citations:
Downloads: (external link)
https://journals.sagepub.com/doi/10.1177/000271623618300109 (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:sae:anname:v:183:y:1936:i:1:p:63-69
DOI: 10.1177/000271623618300109
Access Statistics for this article
More articles in The ANNALS of the American Academy of Political and Social Science
Bibliographic data for series maintained by SAGE Publications ().